American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Giulio Schimperna and Sergey Zelik. Existence of solutions and separation from singularities for a class of fourth order degenerate parabolic equations. Trans. Amer. Math. Soc. 365 (2013) 3799-3829.
Abstract, references, and article information   
View Article: PDF

[2] Dung Le. Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy. Trans. Amer. Math. Soc. 365 (2013) 2723-2753.
Abstract, references, and article information   
View Article: PDF

[3] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF

[4] Jing Chen and Changjiang Zhu. Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010) 1797-1830. MR 2574878.
Abstract, references, and article information   
View Article: PDF

[5] Marina Ghisi and Massimo Gobbino. A class of local classical solutions for the one-dimensional Perona-Malik equation. Trans. Amer. Math. Soc. 361 (2009) 6429-6446. MR 2538599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Noureddine Igbida. From fast to very fast diffusion in the nonlinear heat equation. Trans. Amer. Math. Soc. 361 (2009) 5089-5109. MR 2515804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ivan A. Blank, Marianne K. Korten and Charles N. Moore. The Hele-Shaw problem as a ``Mesa'' limit of Stefan problems: Existence, uniqueness, and regularity of the free boundary. Trans. Amer. Math. Soc. 361 (2009) 1241-1268. MR 2457397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ovidiu Cârja, Mihai Necula and Ioan I. Vrabie. Necessary and sufficient conditions for viability for semilinear differential inclusions. Trans. Amer. Math. Soc. 361 (2009) 343-390. MR 2439410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xinfu Chen, Yuanwei Qi and Mingxin Wang. Singular solutions of parabolic $p$-Laplacian with absorption. Trans. Amer. Math. Soc. 359 (2007) 5653-5668. MR 2327046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrea Pascucci and Sergio Polidoro. Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators. Trans. Amer. Math. Soc. 358 (2006) 4873-4893. MR 2231876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carsten Ebmeyer and José Miguel Urbano. The smoothing property for a class of doubly nonlinear parabolic equations. Trans. Amer. Math. Soc. 357 (2005) 3239-3253. MR 2135744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gui-Qiang Chen and Kenneth H. Karlsen. $L^1$--framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations. Trans. Amer. Math. Soc. 358 (2006) 937-963. MR 2187640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] María J. Cáceres, J. A. Carrillo and G. Toscani. Long-time behavior for a nonlinear fourth-order parabolic equation. Trans. Amer. Math. Soc. 357 (2005) 1161-1175. MR 2110436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Changfeng Gui and Xiaosong Kang. Localization for a porous medium type equation in high dimensions. Trans. Amer. Math. Soc. 356 (2004) 4273-4285. MR 2067119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ugur G. Abdulla. Well-posedness of the Dirichlet problem for the non-linear diffusion equation in non-smooth domains. Trans. Amer. Math. Soc. 357 (2005) 247-265. MR 2098094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrea Pascucci and Sergio Polidoro. On the Harnack inequality for a class of hypoelliptic evolution equations. Trans. Amer. Math. Soc. 356 (2004) 4383-4394. MR 2067125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrea Pascucci. Hölder regularity for a Kolmogorov equation. Trans. Amer. Math. Soc. 355 (2003) 901-924. MR 1938738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chao-Nien Chen, L. F. Cheung, Y. S. Choi and C. K. Law. On the blow-up of heat flow for conformal $3$-harmonic maps. Trans. Amer. Math. Soc. 354 (2002) 5087-5110. MR 1926851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. Citti and A. Montanari. Regularity properties of solutions of a class of elliptic-parabolic nonlinear Levi type equations. Trans. Amer. Math. Soc. 354 (2002) 2819-2848. MR 1895205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Panagiota Daskalopoulos and Manuel del Pino. Nonradial solvability structure of super-diffusive nonlinear parabolic equations. Trans. Amer. Math. Soc. 354 (2002) 1583-1599. MR 1873019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] F. Andreu, J. M. Mazón, S. Segura de León and J. Toledo. Existence and uniqueness for a degenerate parabolic equation with $L^1$-data. Trans. Amer. Math. Soc. 351 (1999) 285-306. MR 1433108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kin Ming Hui. Singular limit of solutions of the porous medium equation with absorption. Trans. Amer. Math. Soc. 350 (1998) 4651-4667. MR 1443877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniele Andreucci. Degenerate parabolic equations with initial data measures. Trans. Amer. Math. Soc. 349 (1997) 3911-3923. MR 1333384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xiangsheng Xu. Partial regularity of solutions to a class of degenerate systems. Trans. Amer. Math. Soc. 349 (1997) 1973-1992. MR 1373648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Juan R. Esteban and Pierangelo Marcati. Approximate solutions to first and second order quasilinear evolution equations via nonlinear viscosity . Trans. Amer. Math. Soc. 342 (1994) 501-521. MR 1214784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. DiBenedetto and Y. C. Kwong. Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations . Trans. Amer. Math. Soc. 330 (1992) 783-811. MR 1076615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nicola Garofalo and Ermanno Lanconelli. Level sets of the fundamental solution and Harnack inequality for degenerate equations of Kolmogorov type . Trans. Amer. Math. Soc. 321 (1990) 775-792. MR 998126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2